RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Guidelines for authors

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



J. Sib. Fed. Univ. Math. Phys.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


J. Sib. Fed. Univ. Math. Phys., 2016, Volume 9, Issue 3, Pages 364–373 (Mi jsfu495)  

This article is cited in 1 scientific paper (total in 1 paper)

On the solvability of a system of two multidimensional loaded parabolic equations with the Cauchy data

Galina V. Romanenko, Igor V. Frolenkov

Institute of Mathematics and Computer Science, Siberian Federal University, Svobodny, 79, Krasnoyarsk, 660041, Russia

Abstract: We study a multidimensional system of two loaded parabolic equations of a special kind with the Cauchy data. Sufficient conditions for the existence of a solution in the class of smooth bounded functions are obtained. The splitting method at differential level (the method of weak approximation) is used in the proof.

Keywords: inverse problem, direct problem, loaded equation, parabolic equation, weak approximation method, system of partial differential equations, Cauchy problem.

Funding Agency Grant Number
Ministry of Education and Science of the Russian Federation 14.Y26.31.0006
The research for this paper was carried out in Siberian Federal University within the framework of the project "Multidimensional Complex Analysis and Differential Equations" funded by the grant of the Russian Federation Government to support scientific research under supervision of a leading scientist, no. 14.Y26.31.0006.


DOI: https://doi.org/10.17516/1997-1397-2016-9-3-364-373

Full text: PDF file (126 kB)
References: PDF file   HTML file

Bibliographic databases:

UDC: 517.9
Received: 17.01.2016
Received in revised form: 03.04.2016
Accepted: 15.06.2016
Language:

Citation: Galina V. Romanenko, Igor V. Frolenkov, “On the solvability of a system of two multidimensional loaded parabolic equations with the Cauchy data”, J. Sib. Fed. Univ. Math. Phys., 9:3 (2016), 364–373

Citation in format AMSBIB
\Bibitem{RomFro16}
\by Galina~V.~Romanenko, Igor~V.~Frolenkov
\paper On the solvability of a system of two multidimensional loaded parabolic equations with the Cauchy data
\jour J. Sib. Fed. Univ. Math. Phys.
\yr 2016
\vol 9
\issue 3
\pages 364--373
\mathnet{http://mi.mathnet.ru/jsfu495}
\crossref{https://doi.org/10.17516/1997-1397-2016-9-3-364-373}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000412010000012}


Linking options:
  • http://mi.mathnet.ru/eng/jsfu495
  • http://mi.mathnet.ru/eng/jsfu/v9/i3/p364

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. I. V. Frolenkov, E. N. Kriger, “O razreshimosti zadachi Koshi dlya odnogo klassa mnogomernykh nagruzhennykh parabolicheskikh uravnenii”, Matematicheskii analiz, Itogi nauki i tekhn. Ser. Sovrem. mat. i ee pril. Temat. obz., 156, VINITI RAN, M., 2018, 41–57  mathnet
  • Журнал Сибирского федерального университета. Серия "Математика и физика"
    Number of views:
    This page:97
    Full text:39
    References:23

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020